# SDR 06FDEA02280

- Difficulty date: June 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01397:  CRACK FOUND FROM THE END OF STRINGER-13, APPROX 13 INCH AT RT WING TANK AT XORS 557 DURING HFEC INSPECTION SNRM N01397: RT WING TANK AT XORS 557 STRINGER -13 END REPAIR IAW SRM 57-20-00 FIG 10 OPT 1 VOL I. THIS REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100. LEAK CHECK CARRIED IAW AMM 28-11-00.
